# SDR ASAA2018060874963

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,009 hours, 11,430 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020002100104
- Condition: No Test
- Location: Nr 2 Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TANK FQIS FAILED A SYSTEM TEST IAW AMM 28-41-00-730-801, & NG-28FCD-18088-1.  ACFT GROUNDED. THE NR 2 TANK UNIT AND NR 9 TANK UNIT WERE OUT OF LIMITS.  REPLACED IAW AMM 28-41-21/401. TANK AND COMPENSATOR UNITS TESTED FOR THE NR 1 TANK PASSED IAW AMM 28-41-21-710-801.
